# SDR FDEA202204211016

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR LEFT HAND SEAT TRACK ALONG X = 27.50 AT   STATIOMAIN DECK CARGO COMPARTMENT FLOOR LEFT HAND SEAT TRACK ALONG X = 27.50 AT   STATION 1841 FOUND WITH CORROSION MAIN DECK CARGO COMPARTMENT FLOOR LEFT HAND SEAT TRACK ALONG X = 27.50 AT   STATION 1841 CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEED LIMIT AS   PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1811 TO STATION 1887 X = 27.50 END   POINT AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.N 1841 FOUND WITH CORROSION
